PuSH - Publikationsserver des Helmholtz Zentrums München

Berschneider, G.* ; zu Castell, W. ; Schrödl, J.S.

Function spaces for conditionally positive definite operator-valued kernels.

Math. Comput. 81, 1551-1569 (2012)
Verlagsversion
Free by publisher
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
The correspondence between reproducing kernel Hilbert spaces and positive definite kernels is well understood since Aronszajn’s work of the 1940s. The analog relation is less clear for conditionally positive definite kernels. The latter are widely used in approximation methods for scattered data, geostatistics, and machine learning. We consider this relation and provide two ways to construct a reproducing kernel Pontryagin space for operator-valued kernels.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter INTERPOLATION
ISSN (print) / ISBN 0025-5718
e-ISSN 1088-6842
Quellenangaben Band: 81, Heft: 279, Seiten: 1551-1569 Artikelnummer: , Supplement: ,
Verlag American Mathematical Society (AMS)
Begutachtungsstatus Peer reviewed